# SDR SWIA2019062746006

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 38,714 hours, 33,101 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO SPI GEAR DISAGREE WARNING. A GO AROUND WAS INITIATED AND THE WARNING WENT AWAY AND NOSE GEAR INDICATED DOWN AND LOCKED. QRH PROCEDURE ACCOMPLISHED. A NORMAL LANDING WAS ACCOMPLISHED.  TROUBLESHOT GEAR DISAGREE WARNING MESSAGE IAW FIM. REMOVED AND REPLACED NLG UP-LOCK ASSY IAW AMM. OPS CHECK GOOD.
